# SDR FDEA201001210211

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Chafed
- Location: Bs745 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, REPAIR DOUBLER AT BS 745, S19L/20L, HAS A RIDING CONDITION AT LAP SEAM.  INTERNAL CUTOUT HAS EXCESSIVE EM/NOT IAW SRM. REMOVED DOUBLER IAW SRM 51-40-02. REMOVED DAMAGE ON SKIN IAW SRM 53-00-01.   PERFORMED HFEC ON INTERNAL AND EXTERNAL DOUBLER SKIN PER NTM 51-00-19, PT6, NO CRACK INDICATIONS NOTED. FABRICATED NEW DOUBLER.   LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01.   INSTALLED NEW DOUBLER AT BS 745, S19L/20L, IAW SRM 53-00-01, REPAIR NR 3 CAT. "B" MAJOR REPAIR. REPAIR NR 3 FOR TRACKING.
